| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Codes |
Degraded (1153); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Insufficient Information (4580)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that approximately 5 years, 1 months, and 3 weeks following the implant of this transcatheter bioprosthetic valve, an unspecified valve failure occurred.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received that the mechanism of failure was severe aortic stenosis.The patient was being evaluated for a transcatheter aortic valve (tav)-in-tav procedure, with no surgical intervention planned.